Blank Cover Image

Journal of post Keynesian economics

フォーマット:
雑誌
言語:
英語
出版情報:
White Plains, N.Y. : M.E. Sharpe, 1978-
形態:
v. ; 23 cm
ISSN:
01603477
巻次年月次:
Vol. 1, no. 1 (1978)-
書誌ID:
AA00259074
主題:
Economics -- Periodicals; Keynesian economics -- Periodicals
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Mahāwitthayālai Kasētsāt. Khana Sētthasāt læ Bǭrihān Thurakit

คณะเศรษฐศาสตร์และบริหารธุรกิจ, มหาวิทยาลัยเกษตรศาสตร์

University of Chicago Press

Econometric Society

Econometric Society

American Economic Association

American Economic Association

4 電子ジャーナル Journal of post Keynesian economics

M. E. Sharpe Inc.

Lavoie, M. (Marc)

Palgrave Macmillan

British Economic Association, Royal Economic Society (Great Britain)

Macmillan

University of Pennsylvania Press

American Economic Association

American Economic Association

Rousseas, Stephen William

Macmillan, M.E.Sharpe